# SDR FDEA202208192007

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N41554
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.WING #8 SLAT I/B AUX TRACK LOWER TRAILING EDGE CLOSE OUT PANEL IS CRACKED. REMOVE AND REPLACED CLOSE OUT PANEL WITH NEW PANEL PER BAC DWG 114N4147  REV A AND B757 AMM   27-81-02-4
